# SDR AALA201810169022

- Difficulty date: October 14, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Torn
- Location: Emegency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN EMERGENCY EXIT DOOR SEAL LEFT AND RIGHT.   REPLACED THE  DOOR SEAL FOR THE RIGHT EMERGENCY EXIT DOOR IAW AMM 52-21-18-960-003-A.
